Jordi Guàrdia

Jordi Guàrdia

Jordi Guàrdia
PhD in Mathematics from Universitat de Barcelona
Associate ProfessoratUniversitat Politècnica de Catalunya

Personal webpage



My research interests range from Arithmetic Geometry to Computational Number Theory. In the geometrical context, I have focused my interest on the computation of equations of curves from their period matrices. On the computational side, I have developed some software packages related to modular curves. During the last years I have been mainly involved with Montes algorithm and its applications.

Research Interests

  • Computational Number Theory
  • Arithmetic Geometry


Selected publications

  • Genetics of polynomials over local fields, J. Guàrdia& E. Nart, Contemporary Mathematics, 637 (2015), pp. 207-241
  • A new computational approach to ideal theory in number fields, J. Guàrdia, J. Montes & E. Nart, Foundations of Computational Mathematics, 13 (2013), no. 5, pp. 729-762
  • Arrels germàniques de la matemàtica contemporània, P. Bayer, J. Guàrdia& A. Travesa, Institutd’EstudisCatalans, ISBN 978-84-9965-119.4, Barcelona (2012)
  • Genus two curves with quaternionic multiplication and modular jacobian, J. González-Rovira, & J. Guàrdia, Mathematics of Computation, 78 (2009), pp. 575-589
  • Jacobian Nullwerte, periods and symmetric equations for hyperelliptic curves, J. Guàrdia, Annales de l’InstitutForier, 57, no.4 (2007), pp. 1253-1283